Life-Threatening Pustular and Erythrodermic Psoriasis Responding to Infliximab

June 2006 | Volume 5 | Issue 6 | Case Report | 546 | Copyright © 2006

Thomas G. Lewis MD, Chanisada Tuchinda MD, Henry W. Lim MD, Henry K. Wong MD PhD

Abstract

Pustular and erythrodermic psoriasis can be a debilitating and recalcitrant disease which may result in secondary complications such as sepsis, electrolyte imbalance, renal failure, and heart failure. We report a case of a 46-year-old patient with lifethreatening erythrodermic psoriasis who responded rapidly to intravenous infliximab.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles